Přejít na obsah
Vicks PainQuil Pain Relief Acetaminophen 1000mg Max Strength Honey Flavored Adult Pain Reliever Liquid 2x12oz, Backache Headache Relief, 1 Daytime Pain Reliever x 1 Nighttime Pain Relief + Sleep Aid

Price:

444,50 Kč


Vicks PainQuil Pain Relief Acetaminophen 1000mg Max Strength Honey Flavored Adult Pain Reliever Liquid 2x12oz, Backache Headache Relief, 1 Daytime Pain Reliever x 1 Nighttime Pain Relief + Sleep Aid

https://nutricity.cz/shop/brsrgaanoidw23tb-vicks-painquil-pain-relief-acetaminophen-1000mg-max-strength-honey-flavored-adult-pain-reliever-liquid-2x12oz-backache-headache-relief-1-daytime-pain-reliever-x-1-nighttime-pain-relief-sleep-aid-141020 https://nutricity.cz/web/image/product.template/141020/image_1920?unique=4c3eec7

Stock Expiry Date*: 15-01-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • FIGHTS PAIN FAST: PainQuil & PainQuil PM Liquid Adult Pain Relievers start working fast for headache relief, backache relief, muscular ache relief, and relief of other minor aches & pains.
  • MAX STRENGTH PAIN RELIEVERS: Use PainQuil max strength pain reliever (1000mg Acetaminophen) for pain relief anytime. At night, use PainQuil PM for max strength nighttime pain relief + sleep aid, with 1000mg Acetaminophen & 50mg Diphenhydramine (DPH).
  • LIQUID PAIN RELIEVER: PainQuil adult pain reliever liquids are soothing, easy to take, & flavored with Real U.S. Grade A Honey.
  • NON-HABIT FORMING: both PainQuil and PainQuil PM are non-habit forming. They are also free of high fructose corn syrup.
  • DELICIOUSLY HONEY FLAVORED: PainQuil is flavored with Real Honey to get you the pain relief you need in a delicious liquid.

444,50 Kč 444.5 CZK 444,50 Kč Včetně daně

Not Available For Sale

(18,52 Kč / fl oz)

Displayed price includes all duties & taxes.

  • Značka
  • Složení
  • Typ výrobku

Tato kombinace neexistuje.

Kontaktujte nás
acetaminofen
Složení Voda, Glycerin, Sorbitol, Sukralosa, FD & C červená č. 40, propylenglykol, Citronan sodný, Polysorbát 20, benzoát sodný, chuť, FD&C Yellow No. 6, D&C yellow no. 10, bezvodá kyselina citronová, FD&C Green No. 3, sodná sůl sacharinu, FD&C Yellow No.6, PainQuil Pain Reliever:Active Ingredient In each 30 mL: Acetaminophen 1000 mg Inactive Ingredients: Alcohol, Water PainQuil PM Pain Reliever + Nighttime Sleep-Aid - Active Ingredient In each 30 mL: Acetaminophen 1000 mg, Diphenhydramine HCl 50 mg Inactive Ingredients: Alcohol, D&C Yellow No.10
Značka Vicks
Typ výrobku acetaminofen
  • Buy Four or More Offer

    Sleva 5 % při nákupu 4 a více kusů

  • Next Purchase Offer
    Získejte 5% slevu na váš příští nákup.
  • Ships From(Czech Republic)
    Objednávky jsou zpracovávány a odesílány z Brooklynu, USA.
  • Delivery Offer(Czech Republic)
    Bezplatné doručení na kvalifikované objednávky.
Delivery Detail
Odhadované dodací lhůty: 12-26 dní (mezinárodní).
3-6 dní (domácí)
Safe Checkout
Zaručený bezpečný nákup
Return Policy

30denní záruka na vrácení zboží
Nákupy podložené důvěrou s podporou na vrácení do 30 dnů.

Free Return Pickup
Bezplatný odběr vrácení k dispozici
Zpracujeme vrácení přímo z vašeho prahu bez dalších nákladů.


FIGHT PAIN FAST with Vicks® PainQuil™ and PainQuil PM™ adult liquid pain relievers! For pain relief anytime, PainQuil™ Liquid Pain Reliever starts working fast for max strength headache relief, backache relief, muscular ache relief, and relief of other minor aches & pains. For pain relief at night, PainQuil PM™ Liquid Pain Reliever starts working fast for headache relief, backache relief, muscular ache relief, and relief of other minor aches & pains + 50mg diphenhydramine HCl per dose to help you sleep soundly. PainQuil™ and PainQuil PM™ deliver max strength pain relief with 1000mg Acetaminophen per dose. This adult pain reliever liquid is soothing, easy to take, & flavored with Real U.S. Grade A Honey. Both PainQuil™ and PainQuil PM™ are non-habit forming. They are also free of high fructose corn syrup. PainQuil™ and PainQuil PM™ Honey Flavored Liquid Pain Relievers are from the makers of Vicks®, with over 125 years of health care expertise. Maximum strength dose of active ingredients per dosing interval, only use as directed. Read each label. Use as directed. For occasional minor aches and pains with accompanying sleeplessness. Keep out of reach of children.

Important information

Ingredients

PainQuil Pain Reliever:Active Ingredient In each 30 mL: Acetaminophen 1000 mg Inactive Ingredients: Alcohol, Anhydrous Citric Acid, D&C Yellow No. 10, FD&C Green No. 3, FD&C Red No. 40, FD&C Yellow No. 6, Flavor, Glycerin, Propylene Glycol, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water PainQuil PM Pain Reliever + Nighttime Sleep-Aid - Active Ingredient In each 30 mL: Acetaminophen 1000 mg, Diphenhydramine HCl 50 mg Inactive Ingredients: Alcohol, Anhydrous Citric Acid, D&C Yellow No.10, FD&C Green No. 3, FD&C Red No. 40, FD&C Yellow No.6, Flavor, Glycerin, Polysorbate 20, Propylene Glycol, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

5.47 x 2.21 x 7.4 inches; 2.03 Pounds

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

2 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC28529 My 05167987874377 2026-09-28 Track
NC16141 Dpd 05167987793200 2026-08-13 Track

Odmítnutí odpovědnosti

Dietní doplňky nejsou léky. Produkty prodávané na této webové stránce nejsou určeny k diagnostice, léčbě, vyléčení nebo prevenci jakékoli nemoci. Pokud máte zdravotní stav, vždy se před použitím poraďte s kvalifikovaným zdravotnickým odborníkem. Individuální výsledky se mohou lišit. Zadáním objednávky souhlasíte s dodržováním dovozních předpisů vaší země. Pokrýváme příslušné cla a daně tam, kde je to uvedeno.

*Informace o datu expirace:
Vezměte prosím na vědomí, že datum expirace se může lišit mezi jednotlivými šaržemi. Zaručujeme však, že všechny produkty zasílané našim zákazníkům mají platnou trvanlivost a nebudou po expiraci v době dodání.